Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://elar.urfu.ru/handle/10995/27300
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorLoktin, A. V.en
dc.date.accessioned2014-11-29T19:46:46Z-
dc.date.available2014-11-29T19:46:46Z-
dc.date.issued2013-
dc.identifier.citationLoktin A. V. On the two-dimensional maps of the distribution of interstellar extinction / A. V. Loktin // Astronomische Nachrichten. — 2013. — Vol. 334. — № 8. — P. 857-859.en
dc.identifier.issn0004-6337-
dc.identifier.other1good_DOI
dc.identifier.other2078566a-b689-432a-a416-475de8a480c1pure_uuid
dc.identifier.otherhttp://www.scopus.com/inward/record.url?partnerID=8YFLogxK&scp=84884930608m
dc.identifier.urihttp://elar.urfu.ru/handle/10995/27300-
dc.description.abstractA modified version of the method for determining the mean interstellar extinction and constructing the maps of its distribution based on JHK s photometry is proposed. The extinction for each star of the sample is estimated from the Q -index by linearly approximating the line of unreddened stars on the QJHK - (J - H) diagram. The J -band extinction can be calculated by the equation AJ = 2.68 [(J - H) + 0.03 - 1.18 QJHK]. © 2013 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherAstronomische Nachrichtenen
dc.sourceAstronomische Nachrichtenen
dc.subjectDUST, EXTINCTIONen
dc.subjectTECHNIQUES: PHOTOMETRICen
dc.titleOn the two-dimensional maps of the distribution of interstellar extinctionen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.typeinfo:eu-repo/semantics/articleen
dc.identifier.doi10.1002/asna.201311941-
dc.identifier.scopus84884930608-
local.affiliationAstronomical observatory of the Ural Federal University, 51 Lenin Street, Yekaterinburg 620083, Russian Federationen
local.contributor.employeeЛоктин Александр Васильевичru
local.description.firstpage857-
local.description.lastpage859-
local.issue8-
local.volume334-
dc.identifier.wos000327899600026-
local.contributor.departmentИнститут естественных наук и математикиru
local.identifier.pure860173-
local.identifier.eid2-s2.0-84884930608-
local.identifier.wosWOS:000327899600026-
Располагается в коллекциях:Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC

Файлы этого ресурса:
Файл Описание РазмерФормат 
scopus-2013-0463.pdf1,31 MBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.